Inhomogeneous dirichlet–boundary value problem for two-dimensional quadratic nonlinear schrÖdinger equations

Nakao Hayashi, Elena I. Kaikina

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the inhomogeneous Dirichlet–boundary value problem for the quadratic nonlinear Schrödinger equations, which is considered as a critical case for the largetime asymptotics of solutions. We present sufficient conditions on the initial and boundary data which ensure asymptotic behavior of small solutions to the equations by using the classical energy method and factorization techniques of the free Schrödinger group.

Original languageEnglish
Pages (from-to)375-400
Number of pages26
JournalKyushu Journal of Mathematics
Volume74
Issue number2
DOIs
Publication statusPublished - 2020
Externally publishedYes

Keywords

  • Inhomogeneous initial–boundary value problem
  • Large-time asymptotics
  • Nonlinear Schrödinger equation
  • Upper half-plane

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Inhomogeneous dirichlet–boundary value problem for two-dimensional quadratic nonlinear schrÖdinger equations'. Together they form a unique fingerprint.

Cite this